# SDR 1CSR201608301

- Difficulty date: August 29, 2016
- Submitted: August 31, 2016
- Operation: General aviation
- Aircraft: N839AC
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2270
- Aircraft time: 34,700 hours, 32,048 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1701023
- Part serial: 15107H9609
- Condition: Cracked
- Location: Cockpit
- Part time: 239 hours, 362 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S B WINDOW CRACKED. REMOVED AND REPLACED THE WINDOW IAW AMM 56-10-21 PAGE 401 TO 406
